MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938047740130
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that stent moved on balloon occurred.The 60% stenosed target lesion was located in the mild tortuous and moderately calcified iliac artery.A 7.0x40x135 cm express ld was selected for use.During the procedure, the stent was inserted through a bsc 11cm 6f sheath.It was noted that the stent could not cross the tight lesion.The stent was removed.The artery was pre-dilated with a bsc.035 balloon 5x40 successfully.The ld stent was reinserted through the sheath and crossed lesion.However, once the stent was position across the lesion, it was noted that the stent was halfway slide back on the it's balloon.The sheath was removed, and the ld stent catheter was removed from the body fully intact with balloon and stent 100% and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that stent moved on balloon occurred.The 60% stenosed target lesion was located in the mild tortuous and moderately calcified iliac artery.A 7.0x40x135 cm express ld was selected for use.During the procedure, the stent was inserted through a bsc 11cm 6f sheath.It was noted that the stent could not cross the tight lesion.The stent was removed.The artery was pre-dilated with a bsc.035 balloon 5x40 successfully.The ld stent was reinserted through the sheath and crossed lesion.However, once the stent was position across the lesion, it was noted that the stent was halfway slide back on the its balloon.The sheath was removed and the ld stent catheter was removed from the body fully intact with balloon and stent 100% and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the express ldwas returned for analysis.A visual examination identified that the balloon was tightly folded and had not been subject to positive pressure.No issues were noted with the balloon.The device was received without the stent attached to the balloon.A visual and tactile examination identified multiple shaft kinks.A visual and tactile examination identified no issues with tip of this device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23347886
Report Number2124215-2025-74840
Device Sequence Number9461244
Product Code NIO
UDI-Device Identifier08714729392446
UDI-Public(01)08714729392446(17)270228(10)33527753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938047740130
Device Catalogue NumberH74938047740130
Device Lot Number0033527753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale